| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vitrectomy (2643)
| Date of Event |
02/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted; give date: not applicable as the lens was inserted and removed.If explanted; give date: not applicable as the lens was inserted and removed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient's left eye (os) had no capsular support after insertion of the zxt150 multifocal iol (intraocular lens).For this reason, the doctor had to remove the lens and implant a non-johnson & johnson lens as a replacement.It was also noted that a vitrectomy was performed.The patient was reported being well post-op.No additional information was provided.
Additional Manufacturer Narrative
Additional information: device available for evaluation: yes.Returned to manufacturer on: 2/28/2019.Device returned to manufacturer: yes.Device evaluation: the sample was received inside of plastic sample jar with medical gauze and kept inside a plastic resealable biohazard bag.A visual inspection of the returned lens shows it was returned wrapped in the medical gauze.The lens was cleaned with purified water and dried with compressed air to ease inspection.Further observation under magnification showed a slice cut partially through the optic body, most probably to aid in removal.No damage to the haptics was identified.The complaint event could not be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.No nonconformance reports, discrepancies or deviations were found during the manufacturing record review.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.Labeling review: the labeling review was not reviewed because limited information was received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.